# SDR SWIA2023020018

- Difficulty date: February 18, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 39,336 hours, 36,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT SEAL STRIKER DAMAGED AT EXISTING REPAIR FS310.0 APPROX STRG 6-7 AS MARKED      (C-CHECK RO 3/7/2023)    REMOVED PREVIOUS EXISTING DOUBLER AND REPLACED WITH NEW DOUBLER REF CRJ200 REO 601R-53-22-033, REV -D, DATED 2014-02-17. TYPE I,  LEAK CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
